# SDR DALA2022021000898

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 90,523 hours, 41,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 REPORTED R4 DOOR WILL NOT OPEN FULLY. CORRECTIVE ACTION: FOUND R4 DOOR UPPER HINGE COVER NOT OPENING FULLY. ADJUSTED UPPER HINGE COVER PER B757 AMM 52-11. (8360814)
